# SDR AALA202105249014

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 58,718 hours, 24,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Isolator
- Condition: Broken
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN ISOLATOR FOR HEADER ATTACHMENT OF RH AFT OVERWING EXIT. REPLACED ISOLATOR AT RH AFT OVER WING EXIT IAW B737NG SRM 51-40-02.
